Debunking Liver Toxicity Myths in Oncology

You know what is the biggest load of BS that oncologists put out there on a

regular

basis? Has to do with liver toxicity and

ivermectin, fenbendazole, and nabendazole.

Oncologists claim that these compounds are very toxic to the liver,

but it's complete BS. I've almost never seen it with

ivermectin. In fact, it's so rare that after

four billion doses of ivermectin prescribed,

I don't think there's a single case

of liver toxicity that has ever been published.

For fenbendazole, there's been two case reports of liver

toxicity that have been

published. Now, this is transiently elevated

liver function tests. That's it. And in one case, it

was a sixty-seven-year-old

Kentucky woman who was drinking two glasses of wine a day.

Do you know how toxic two glasses of wine a day are to the liver?

Nothing beats up your liver more than several glasses of wine a

day. And so she took fenbendazole for a

pre-cancerous skin

lesion and got slightly elevated liver function tests that went back down

after a few weeks of stopping the fenbendazole.

And in the other case, it was an eighty-year-old Japanese woman who

took one gram

of fenbendazole a day. And again, her liver function tests went up

transiently, and then they came right back down.

I don't think I've seen it with nabendazole, although it can happen.

I don't think there's been any published cases on that.

So imagine billions of doses given,

and oncologists will tell you that, "Oh my God, ivermectin is gonna

hurt your liver. Fenbendazole is gonna hurt your liver." And it's just

absolute BS.

That's right. It's total BS.

And honestly, I'm sick of it because anything the

oncologist

gives to their patients is a thousand times more toxic to

their liver than repurposed drugs or

supplements. It's just there's no comparison.

But that's okay because that goes to serve big pharma.

So again,

the biggest load of BS that you're gonna hear from your

oncologist is liver toxicity caused

by repurposed drugs. It's rare. I've seen it in less than one

percent of cases, and it's transient.

It goes away very quickly when you stop the drugs.

End of transcript · 368 words

iPhone app Translate videos on your iPhone Paste a TikTok, Instagram or X link, add subtitles in your language and save the video to Photos.

Read any video in your language

Paste a link from X, TikTok, YouTube or Instagram. You get a page like this one.

© 2026 TranslateMom Transcripts Sources Pricing Legal